| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that during the intraocular lens implant procedure the lens ejected from back of loader lens got stuck in injector.There was patient contact.The procedure completed during the initial procedure with the replacement.Additional information has been requested.
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6.And h.10.The product was returned for analysis and the reported complaint could not be observed.Iol was returned outside of the device.Device returned in sealed non company pouch along with a loose iol.The lock-out assembly has been removed.The plunger has been fully advanced outside the tip of the device and is bent.The nozzle tip is damaged as a result of bending of the plunger.Viscoelastic is dried in the device.The retuned iol has a significant amount of solution is dried on both surfaces of the optic and haptics.One haptic tip is broken/torn and not returned, the other haptic is intact.The optic is scratched/marked-rejectable.The product investigation could not identify the root cause for the reported complaint "lens got stuck in injector" as the lens was returned outside of the device.Due to this, we are unable to confirm the lens and the haptic position for advancement and determine a root cause.Due to the lack of information, we are unable to verify if the product contributed to the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).